Novos resultados sobre a estabilidade e controle de sistemas nao-lineares utilizando modelos fuzzy e LMI

dc.contributor.authorTeixeira, Marcelo Carvalho Minhoto [UNESP]
dc.contributor.authorPietrobom, Hilton Cleber
dc.contributor.authorAssunção, Edvaldo [UNESP]
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.contributor.institutionITA/IEE/IEES
dc.date.accessioned2014-05-27T11:20:12Z
dc.date.available2014-05-27T11:20:12Z
dc.date.issued2000-12-03
dc.description.abstractRelaxed conditions for the stability study of nonlinear, continuous and discrete-time systems given by fuzzy models are presented. A theoretical analysis shows that the proposed method provides better or at least the same results of the methods presented in the literature. Digital simulations exemplify this fact. These results are also used for the fuzzy regulators design. The nonlinear systems are represented by the fuzzy models proposed by Takagi and Sugeno. The stability analysis and the design of controllers are described by LMIs (Linear Matrix Inequalities), that can be solved efficiently by convex programming techniques. The specification of the decay rate, constraints on control input and output are also described by LMIs. Finally, the proposed design method is applied in the control of an inverted pendulum.en
dc.description.affiliationUniversidade Estadual Paulista DEE/FEIS/UNESP, CP 31, 15.385-000 Ilha Solteira - SP
dc.description.affiliationInstituto Tecnológico de Aeronáutica ITA/IEE/IEES, 12.228-900 - Sao Jose dos Campos-SP
dc.description.affiliationUnespUniversidade Estadual Paulista DEE/FEIS/UNESP, CP 31, 15.385-000 Ilha Solteira - SP
dc.format.extent37-48
dc.identifierhttp://www.sba.org.br/revista/
dc.identifier.citationControle and Automacao, v. 11, n. 1, p. 37-48, 2000.
dc.identifier.file2-s2.0-0033741226.pdf
dc.identifier.issn0103-1759
dc.identifier.lattes8755160580142626
dc.identifier.lattes8879964582778840
dc.identifier.scopus2-s2.0-0033741226
dc.identifier.urihttp://hdl.handle.net/11449/66401
dc.language.isospa
dc.relation.ispartofControle and Automacao
dc.rights.accessRightsAcesso aberto
dc.sourceScopus
dc.subjectComputer simulation
dc.subjectControl system analysis
dc.subjectControl system synthesis
dc.subjectFuzzy control
dc.subjectFuzzy sets
dc.subjectMathematical models
dc.subjectMatrix algebra
dc.subjectNonlinear control systems
dc.subjectSystem stability
dc.subjectLinear matrix inequalities (LMI)
dc.subjectDiscrete time control systems
dc.titleNovos resultados sobre a estabilidade e controle de sistemas nao-lineares utilizando modelos fuzzy e LMIen
dc.typeArtigo
dcterms.licensehttp://www.scielo.br/revistas/ca/paboutj.htm
unesp.author.lattes8755160580142626
unesp.author.lattes8879964582778840
unesp.campusUniversidade Estadual Paulista (Unesp), Faculdade de Engenharia, Ilha Solteirapt

Arquivos

Pacote Original
Agora exibindo 1 - 1 de 1
Carregando...
Imagem de Miniatura
Nome:
2-s2.0-0033741226.pdf
Tamanho:
192.02 KB
Formato:
Adobe Portable Document Format